TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Ez a bejegyzés angolul jelenik meg, amíg a fordítását nem frissítjük.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Forrás

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(új lapon nyitja meg a forrást) Therapeutic Goods Administration

Érintett peptidek

  1. Klinikai vizsgálatbanRetatrutideGIP-, GLP-1- és glukagonreceptor hármas agonista39 WADA által tiltott
  2. EngedélyezettSemaglutideGLP-1-receptor-agonista31